RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Vasil'ev, Valerii Aleksandrovich

Statistics Math-Net.Ru
Total publications: 20
Scientific articles: 19

Number of views:
This page:2758
Abstract pages:4253
Full texts:1074
References:446
Professor
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person27599
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:vasilev.valeri-a
https://mathscinet.ams.org/mathscinet/MRAuthorID/683989

Publications in Math-Net.Ru
2018
1. V. A. Vasil'ev, “Unblocked imputations of fuzzy games I. Existence”, Sib. J. Pure and Appl. Math., 18:1 (2018),  35–53  mathnet
2017
2. Valery A. Vasil'ev, “An analog of Bondareva–Shapley theorem I. Non-emptiness of the core of fuzzy game”, Mat. Teor. Igr Pril., 9:1 (2017),  3–26  mathnet
2016
3. Valery A. Vasil'ev, “On $k$-accessibility of the core of $TU$-cooperative game”, Mat. Teor. Igr Pril., 8:2 (2016),  3–27  mathnet; Autom. Remote Control, 78:12 (2017), 2248–2264  isi
2015
4. Valery A. Vasil'ev, “A fuzzy-core extension of Scarf theorem and related topics”, Contributions to Game Theory and Management, 8 (2015),  300–314  mathnet
5. Valery A. Vasil'ev, “$A$-equilibrium and fuzzy $A$-core in pure exchange model with externalities”, Mat. Teor. Igr Pril., 7:1 (2015),  15–31  mathnet; Autom. Remote Control, 77:11 (2016), 2080–2089  isi
2013
6. Valeri A. Vasil'ev, “Polar Representation of Shapley Value: Nonatomic Polynomial Games”, Contributions to Game Theory and Management, 6 (2013),  434–446  mathnet
2012
7. V. A. Vasil'ev, “On existence of Walras equilibrium in a multi-regional economic model”, Diskretn. Anal. Issled. Oper., 19:4 (2012),  15–34  mathnet  mathscinet; J. Appl. Industr. Math., 6:4 (2012), 501–513
2010
8. V. A. Vasil'ev, V. I. Suslov, “Edgeworth equilibrium in a model of interregional economic relations”, Sib. Zh. Ind. Mat., 13:1 (2010),  18–33  mathnet  mathscinet; J. Appl. Industr. Math., 5:1 (2011), 130–143
2009
9. Valeri Vasil'ev, “One axiomatization of generalized Owen extension”, Mat. Teor. Igr Pril., 1:2 (2009),  3–13  mathnet  zmath
10. V. A. Vasil'ev, V. I. Suslov, “On Unblockable States in Multiregional Economic Systems”, Sib. Zh. Ind. Mat., 12:4 (2009),  23–34  mathnet  mathscinet; J. Appl. Industr. Math., 4:4 (2010), 578–587
11. Valeri Vasil'ev, “An axiomatization of generalized Owen extension”, UBS, 26.1 (2009),  5–17  mathnet
2007
12. Valeri Vasil'ev, “Contractual Stability and Competitive Equilibrium in a Pure Exchange Economy”, Contributions to Game Theory and Management, 1 (2007),  478–496  mathnet
2004
13. V. A. Vasil'ev, “Contractual $M$-core and equilibrium allocations”, Zap. Nauchn. Sem. POMI, 312 (2004),  55–68  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 133:4 (2006), 1402–1409
2003
14. V. A. Vasil'ev, “Extreme points of the Weber polytope”, Diskretn. Anal. Issled. Oper., Ser. 1, 10:2 (2003),  17–55  mathnet  mathscinet  zmath
2001
15. V. A. Vasil'ev, A. V. Sidorov, “Equilibrium in a regulated market. I. Existence”, Diskretn. Anal. Issled. Oper., Ser. 2, 8:1 (2001),  3–21  mathnet  mathscinet  zmath
2000
16. V. A. Vasil'ev, G. M. Koshkin, “Nonparametric estimation of the ratios of derivatives of a multivariate distribution density from dependent observations”, Sibirsk. Mat. Zh., 41:2 (2000),  284–303  mathnet  mathscinet  zmath; Siberian Math. J., 41:2 (2000), 229–245  isi
1998
17. V. A. Vasil'ev, “The Shapley Functional and Polar Forms of Homogeneous Polynomial Games”, Mat. Tr., 1:2 (1998),  24–67  mathnet  mathscinet  zmath; Siberian Adv. Math., 8:4 (1998), 109–150
1993
18. O. V. Bogopolskii, V. A. Vasil'ev, “On the multiplicity of illumination of convex bodies by point sources”, Mat. Zametki, 54:4 (1993),  12–18  mathnet  mathscinet  zmath; Math. Notes, 54:4 (1993), 987–991  isi
1981
19. V. A. Vasil'ev, “On a class of imputations in cooperative games”, Dokl. Akad. Nauk SSSR, 256:2 (1981),  265–268  mathnet  mathscinet  zmath

2005
20. V. A. Bulavskii, V. A. Vasil'ev, S. S. Kutateladze, V. L. Makarov, M. M. Lavrent'ev, V. D. Marshak, E. A. Mukhacheva, Yu. G. Reshetnyak, V. I. Suslov, V. I. Shmyrev, S. M. Antsyz, I. A. Bykadorov, “Gennadii Shlemovich Rubinshtein (1923–2004)”, Sib. Zh. Ind. Mat., 8:1 (2005),  3–9  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019